# SDR IPXA2024121988012

- Difficulty date: December 19, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 27,687 hours, 17,298 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: 224TS05Y
- Part serial: 872
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR TOOK 3 ATTEMPTS TO COME DOWN WITH GEAR SELECTOR.  REPLACED L/G CONTROL LEVER REF AMM 32-31-11/401 AND L/G SELECTOR VALVE 3GA REF AMM 32-31-12/401. OPS CHECKS AND LEAK CHECKS GOOD. GEAR SWING ON BAR CODE T3F18E005ST7M.
